# SDR SWIA2023042700008

- Difficulty date: April 11, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT DOUBLER HAS MISS DRILL ON THE RADIUS OF THE SUBSTRUCTURE AT RIB PN 170-13232-002 AND DOUBLER PN 170-03238-005     (C-CHECK RO 4/26/2023)    INSTALLED FASTENER ON RH COCKPIT DOUBLER REF ETD2023-170-008948 REV.C.
